# SDR DALA2022021000893

- Difficulty date: February 6, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 76,394 hours, 28,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:606. CORRECTIVE ACTION: REPLACED LENS AT EMER EXIT SGN 606 OVERHEAD. OK FOR SVC PER B757 MM 33-51. (2111971)
